MathSciNet Relay Station
MathSciNet bibliographic data
MR2118644 (2005k:37111) 37G20 (37C29)
Zhang, Tiansi; Zhu, Deming Codimension 3 homoclinic bifurcation of orbit flip with resonant eigenvalues corresponding to the tangent directions. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 14 (2004), no. 12, 4161–4175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement